Computer Security Resource Center

Computer Security Resource Center

Computer Security
Resource Center

Journal Article

Geometric Progressions on Elliptic Curves

Published: June 13, 2017
Citation: Glasnik Matematicki vol. 52, no. 1, (2017) pp. 1-10

Author(s)

Abdoul Aziz Ciss (École Polytechnique de Thiès), Dustin Moody (NIST)

Abstract

Keywords

arithmetic progressions; elliptic curves
Control Families

None selected

Documentation

Publication:
Article

Supplemental Material:
Preprint (pdf)

Topics

Security and Privacy
cryptography